# SDR UPS02439851

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT INOP, UPPER DECK ABOVE SUPERNUMERARY SEATS LT SIDE.  REPLACED BATTERY PACK OPS CK OK.
